# SDR G0241

- Difficulty date: December 5, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- Engine: Allsn AE3007A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: AC065CG01120
- Condition: Broken
- Location: Pitot Heat
- Part time: 3,400 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE RT PITOT HEAT FAIL CAS MESSAGE ILLUMINATED.  BROKEN GROUND WIRE AT THE RIGHT HAND PITOT TUBE.  REPAIRED BROKEN GROUND WIRE.  OPERATIONAL CHECK IS GOOD.
